# SDR NOZ2006F00000

- Difficulty date: March 20, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N5NG
- Make and model: Gulstm GIV
- Aircraft serial: 1485
- Engine: Rroyce TAY6118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 1159SCH2463A
- Part serial: 714
- Condition: Failed
- Location: Hyd Sys
- Part time: 1,794 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, AFTER SELECTING LANDING GEAR AND FLAPS TO DOWN, THE CHECK HYD QUANTITY LIGHT CAME ON.  QUANTITY READ ZERO.  CREW PERFORMED A MISSED APPROACH AND LEFT THE AC IN LANDING CONFIGURATION.  CREW FOLLOWED THE (COMBINED HYD SYSTEM FAILURE) CHECK LIST, AND NORMAL LANDING WAS MADE.  MAINTENANCE FOUND FLIGHT CONTROL SHUTOFF VALVE FAILED AT THE LOWER CASE.   (K)
